MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC MEMORY HARD WIRE BASKET; DISLODGER, STONE, BASKET, URETERAL, METAL

WILSON-COOK MEDICAL INC MEMORY HARD WIRE BASKET; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G22303
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continued: e1 - phone: (b)(6).Investigation evaluation: the product said to be involved was returned in a clear plastic bag.A lot number was not provided with the returned device.A photo was provided and reviewed.The photo shows the device coiled in a clear plastic bag; however, it is difficult to visualize or identify where the reported damage is located.Our laboratory evaluation of the product said to be involved confirmed the report.The product was returned with the basket fully retracted into the sheath and the handle in the corresponding retracted position.Inspection of the handle shrink tubing found a small puncture through which the metal drive wire was visible with small scuffs in proximity to the puncture.Handle manipulation was attempted, but the handle was unable to be manipulated and experienced extreme resistance during attempted advancement.The handle was disassembled and the drive wire was found to be twisted and buckled but remained fixed to the handle cannula.The force applied to the buckled drive wire is a likely cause for the drive wire being pushed through the shrink tubing during reported advancement difficulty.The basket was observed to be fully formed.A product discrepancy or anomaly that could have contributed to this reported occurrence was not observed.A lab meeting was held with production leadership and manufacturing engineering on 18may2026.During this meeting the soldered joint between the drive wire and handle cannula was visually inspected and no anomalies were detected.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the returned device confirmed the report.A definitive cause for this observation could not be determined because the actual use conditions could not be duplicated in the laboratory setting.Due to a variety of clinical conditions such as patient anatomy, endoscope position or progression of disease state, we could not reproduce the actual conditions of product usage during our laboratory analysis.This limits our ability to conclusively determine a cause.The instructions for use (ifu) states, "confirm the desired position of the basket sheath relative to the target.Advance the basket out of the sheath by pushing forward on the handle.Caution: pulling on the sheath while advancing or retracting the basket may damage the device, rendering it inoperable." basket deployment difficulties and buckling of the drive wire can occur if the device experiences excessive pressure.Resistance in basket extension and damage to the outer catheter can occur if the elevator of the endoscope is used to deflect the device at a sharp angle.Prior to distribution, all web ii memory extraction baskets are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an endoscopic procedure, the physician used a cook web ii memory extraction basket.It was reported that the physician was unable to fully deploy the basket after advancing the device into the patient¿s bile duct.When slight force was applied to extend the basket, it was subsequently observed during retraction that the inner core had protruded through the sheath.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
MEMORY HARD WIRE BASKET
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
3367440157
MDR Report Key25216611
Report Number1037905-2026-00237
Device Sequence Number18642284
Product Code FFL
UDI-Device Identifier00827002223035
UDI-Public(01)00827002223035(17)271223(10)W4900010
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K171969
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22303
Device Catalogue NumberMSB-35-2X4
Device Lot NumberW4900010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS TJF-260V SCOPE
Patient Age68 YR
Patient SexFemale
Patient Weight66 KG